# SDR UIEA2025032600389

- Difficulty date: March 25, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 120,392 hours, 18,500 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 658392006
- Part serial: 000129
- Condition: Damaged
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

MULTIPLE BIRD STRIKES ON APPROACH.  ACCOMPLISHED BIRD STRIKE CONDITION INSPECTION IAW 05-51-14. REMOVED AND REPLACED #16 LE FLAP, #14 LE FLAP  IAW AMM 27-81-81 & IPC 27-81-01-01 REV 88 & IPC 27-81-55-10 REV 88. OPS CHECK GOOD. INPECTION ON CORE OF ENGINE #2 & #3 FOUND NO UNSERVICEABLE DEFECTS NOTED IAW AMM 72-00-00 ON STGS 1 & 2 OF HPC. INPECTION ON #3 PACK INLET FOUND NO DAMAGE NOTED AND NO EVIDENCE OF DEBRIS. ACCOMPLISHED PART 1 & 3 OF EA 4457A205 ON LH INBD TE OUTBD CANOE. ACCOMPLISHED PART 1 & 3 OF EA 1957A216 ON LH OUTBD TE MID FLAP. ACCOMPLISHED PART 1 & 3 OF EA 1957A217 ON RH INBD TE FLAP. ACCOMPLISHED PART 1 & 3 EA: 1971A162 REV 0 ON #1 ENG NOSE COWL (R/R NOSE COWL PER EA 1971A162).
